# SDR DL757100308

- Difficulty date: October 28, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 730 Lbl18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 730 LBL 18 HAS CORROSION ON UPPER AT FASTENER HOLES.  REPLACED FLOOR SUPPORT AT SAA SAT REF NON ROUTINE CARD 141223.
